# SDR DALA2016052704262

- Difficulty date: May 25, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 117,683 hours, 16,853 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHT SMOKE FROM OVEN 2, FWD GALLEY.  STOPPED WHEN POWER REMOVED. EVIDENCE OF ELECTRICAL FAULT FOUND AREA UNDER OVEN COMPLETELY DIRTY.  REPLACED FWD GALLEY NR 2 OVEN.
